Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Medical device site infection (4845)
Date of Event
11/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.
Event or Problem Description
The patient was revised due to an infection on (b)(6) 2023.The implantation date was on
(b)(6) 2023.A cup, a glenosphere, a metaglene, a smartape, smartloops, screws and a stem were explanted.A cup, a glenosphere, a metaglene, a smartape, screws and a stem were implanted.